# SDR V0XR05082012J0028

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034175
- Condition: Corroded
- Location: Zone 100
- Part time: 22,532 hours, 16,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED.  REMOVED CORROSION IAW REO 670-53-11-046.   ORIGINAL THICKNESS 0.040 ", MATERIAL REMAINING AFTER CORROSION REMOVAL 0.038 ", MATERIAL THICKNESS REMAINING AFTER REPAIR WITHIN SERVICEABLE LIMITS, TREATED AND PRIMED REPAIR AREA IAW SRM 51-25-06.
